# SDR ERKR200100071

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N911
- Make and model: Boeing 747-100
- Aircraft serial: 20781
- Aircraft time: 32,658 hours, 24,494 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65B0113514
- Condition: Damaged
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5.5 X 9.5 INCH HOLE TORE IN THE FOLDING NOSE ASSY, 2 LINKS ASSY''S .5 INCH IN DIAMETER AND 12 INCHES IN LENGTH BROKEN BY THE OUTBOARD SCISSOR LINK AND ONE BROKEN BY THE INBOARD SCISSOR ON THE NR 7 LEADING EDGE VARIABLE CAMBER FLAP, LEFT WING.  RECOMMENDATION IS TO ADD IT TO THE AGING FLEET INSPECTIONS.
